MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD HURRYWORKS; CANE

COM-DA HEALTHCARE CO.,LTD HURRYWORKS; CANE
Model Number HCANE-BK-C2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The top of the cane snapped off and exposed metal and screw while the user was walking in the kitchen.He is six foot two inches tall.The broken cane reportedly punctured his shoulder causing bleeding and his knees folded backwards.He advised that he can barely walk at all now.He is looking for compensation.No additional information has been provided at this time.

Brand Name
HURRYWORKS
Common Device Name
CANE
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH 
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH  
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key13318236
Report Number3014644996-2022-00001
Device Sequence Number11741928
Product Code IPS
UDI-Device Identifier00822383571034
UDI-Public822383571034
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHCANE-BK-C2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale
Patient Weight137 KG